# SDR 96ZZZX2714

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 1606 Aft Blk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER AFT FUSELAGE COMPARTMENT AT STA 1606, ANGLE ATTACHED TO THE AFT BULKHEAD AT FLOOR LEVEL HAS CORROSION.  FABRICATED NEW ANGLE AND INSTALLED IAW SRM 53-2-0, SRM 51-1-8, SRM 51-1-20D, SRM 51-1-21.
